Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 28, NWS Miami, FL

October 7, 2016

NWS Miami, FL issued this small craft advisory at Oct 7, 2016, 7:50 AM EDT. It took effect at Oct 7, 2016, 8:00 AM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2016, 7:50 AM EDT (11:50 UTC)
In effect from
Oct 7, 2016, 8:00 AM EDT
Expired
Oct 8, 2016, 3:22 AM EDT
In force
19 hr
Issued by
NWS Miami, FL

The text

As transmitted.

246 
WHUS72 KMFL 071150
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
750 AM EDT FRI OCT 7 2016

AMZ650-670-072000-
/O.CAN.KMFL.TR.W.1014.000000T0000Z-000000T0000Z/
/O.NEW.KMFL.SC.Y.0028.161007T1200Z-161008T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
750 AM EDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...
...TROPICAL STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SATURDAY. THE
TROPICAL STORM WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTH WIND 20 TO 30 KT WITH GUSTS UP TO 40 KT.
  SEAS 9 TO 14 FEET.

* LAKE OKEECHOBEE WINDS AND SEAS...WEST TO SOUTHWEST WIND 20 TO 30
  KNOTS. LAKE WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-651-671-GMZ656-657-676-072000-
/O.CAN.KMFL.SC.Y.0027.000000T0000Z-161008T1200Z/
/O.NEW.KMFL.SC.Y.0028.161007T1200Z-161008T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
750 AM EDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SATURDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40
  KT. SEAS UP TO 10 FEET IN THE GULF AND 6 TO 13 FEET FOR THE
  ATLANTIC, WITH THE HIGHER SEAS IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
986 
WHUS72 KMFL 071958
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
358 PM EDT FRI OCT 7 2016

AMZ610-630-651-671-GMZ656-657-676-080400-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-161008T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
358 PM EDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 8 FEET. CONDITIONS IMPROVING IN THE EARLY MORNING
  HOURS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-080400-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-161008T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
358 PM EDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

* LAKE OKEECHOBEE WINDS AND SEAS...WEST TO SOUTHWEST WIND 20 TO 
  30 KNOTS. LAKE WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
711 
WHUS72 KMFL 080425
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1225 AM EDT SAT OCT 8 2016


AMZ610-630-651-671-GMZ656-657-676-081200-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-161008T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1225 AM EDT SAT OCT 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WINDS AND SEAS...WEST WINDS AROUND 20 KT WITH GUSTS UP TO 25
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-081200-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-161008T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
1225 AM EDT SAT OCT 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WINDS AND SEAS...SOUTHWEST WINDS AROUND 20 KT WITH GUSTS UP TO
  25 KT. SEAS 3 TO 5 FEET.

* LAKE OKEECHOBEE WINDS AND SEAS...WEST TO SOUTHWEST WINDS AROUND
  20 KNOTS. LAKE WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
773 
WHUS72 KMFL 080722
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
322 AM EDT SAT OCT 8 2016

AMZ610-630-650-651-670-671-GMZ656-657-676-080830-
/O.CAN.KMFL.SC.Y.0028.000000T0000Z-161008T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
322 AM EDT SAT OCT 8 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.

MARINERS SHOULD CONTINUE TO EXERCISE CAUTION OVER THE WATERS
AROUND SOUTH FLORIDA, PARTICULARLY NEAR THE GULF STREAM.

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 7, 5:16 AM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Oct 7, 5:16 AM EDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Miami FL
516 AM EDT Fri Oct 7 2016

.DISCUSSION...
As of 515 AM EDT, Hurricane Matthew continues to move
north/northwestward up the eastern Florida coast, remaining a
dangerous Category 3 major hurricane. Sustained tropical force
winds were observed across portions of the area yesterday and last
night, with a few locations also gusting to near hurricane force.
Here are the latest headlines in place across the region as of
early this morning:

Tropical Storm Warning: metro and coastal Palm Beach county and
adjacent Atlantic waters

Flood Watch: Palm Beach county until 2pm this afternoon

Small Craft Advisory: local Gulf waters, Atlantic waters off Broward
and Miami-Dade counties, and Lake Okeechobee

The rest of mainland South Florida is not under any watches or
warnings at this time. There are no longer any Hurricane Warnings
in effect.

For today, as Matthew continues to move northward away from South
Florida, conditions will begin to slowly improve. It will continue
to be gusty throughout the day, and additional squalls and storms
will be possible throughout the day, especially this afternoon if
enough breaks in cloud cover can introduce added daytime heating. In
squalls and storms, wind gusts will be capable of reaching tropical
storm force. Locally heavy rainfall will also be possible,
especially across Palm Beach county this morning where poor drainage
flooding will be possible.

Hazardous marine and beach conditions will continue to remain a
threat into the weekend for both the Gulf and Atlantic waters with
high waves, rough seas, and gusty winds. These waves will continue
to lead to dangerous and potentially life-threatening rip currents
at both Atlantic and Gulf beaches. Significant beach erosion will
also be possible along vulnerable low lying areas along the Atlantic
coast as well.

Heading into this weekend, a drier airmass will work its way into
the region, as forecast PWAT values could dip to near-record levels
for dryness for this time of year, below 1.0 inches, as upper-level
ridging builds across the region. The end result will be a stretch
of dry weather for most areas beginning Saturday and continuing into
early next week.

By the middle of next week, the forecast becomes quite complex as
Matthew may once again bring impacts to South Florida. The latest 5
day forecast cone from the National Hurricane Center has Matthew
tracking northeast up the Carolina coast, and then turning southeast
and then southwest towards the Bahamas. There is significant
uncertainty in the forecast of where Matthew will eventually end up,
with a large spread in the model guidance on its future track and
evolution. At this point, confidence is highest in the fact that
Matthew will gradually weaken through time as it encounters an
increasingly unfavorable environment.

High temperatures throughout the period will generally be in the mid
and upper 80s to near 90, with low temperatures generally in the
70s. Some upper 60s low temperatures will be possible this weekend
as the dry airmass will allow for dewpoints to fall into the 60s.

&&

.MARINE...
Hazardous marine conditions will continue into the weekend in the
wake of Matthew, with high and rough seas and gusty winds. A Small
Craft Advisory is in effect for all the Gulf waters, Lake
Okeechobee, and Atlantic waters off Miami-Dade and Broward
counties until 8am tomorrow morning. A Tropical Storm Warning
is now in effect for the Atlantic waters off Palm Beach county.

&&

.AVIATION...
The winds will be slowly decreasing today over the east coast taf
sites, as Dangerous Hurricane Matthew moves away from South
Florida. The direction today will be from the southwest, as speeds
will be around 20 knots gusts to 30 knots this morning decreasing
to 10 to 15 knots with gusts to 20 knots by this afternoon. The
only exception to this is at KPBI taf site where the speeds will
be 30 gusts to 40 knots early this morning. VCSH will continue at
all of the taf sites today. The ceilings will be in the MVFR
conditions this morning before going into VFR conditions this
afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  87  77  91  74 /  60  20  10  10
Fort Lauderdale  87  78  91  75 /  40  20  10  10
Miami            87  78  91  75 /  40  20  10  10
Naples           84  77  88  74 /  40  20  10  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Warning for FLZ068-168.

     Flood Watch until 2 PM EDT this afternoon for FLZ067-068-168.

AM...Small Craft Advisory until 8 AM EDT Saturday for AMZ610-630-651-
     671.

     Tropical Storm Warning for AMZ650-670.

GM...Small Craft Advisory until 8 AM EDT Saturday for GMZ656-657-676.

&&

DISCUSSION...92/IRL
MARINE...92/IRL
AVIATION...54/BNB
Hazardous weather outlook, Oct 7, 4:36 AM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
436 AM EDT FRI OCT 7 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
080000-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
436 AM EDT FRI OCT 7 2016

...HURRICANE MATTHEW CONTINUES TO MOVE AWAY FROM SOUTH FLORIDA TODAY...
...HAZARDOUS MARINE AND BEACH CONDITIONS CONTINUE INTO WEEKEND...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THE IMPACTS FROM HURRICANE MATTHEW WILL CONTINUE TO DIMINISH
ACROSS SOUTH FLORIDA TODAY. FOR MORE INFORMATION ON THE IMPACTS
FROM MATTHEW, REFER TO THE HURRICANE LOCAL STATEMENT ISSUED BY THE
NATIONAL WEATHER SERVICE IN MIAMI.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS MARINE CONDITIONS WILL CONTINUE OVER THE LOCAL GULF AND
ATLANTIC WATERS INTO THE WEEKEND. DANGEROUS AND LIFE-THREATENING
RIP CURRENTS ARE LIKELY AT THE BEACHES THROUGH THE WEEKEND.
SIGNIFICANT BEACH EROSION WILL ALSO BE POSSIBLE ALONG THE ATLANTIC
BEACHES.

THE LATEST NATIONAL HURRICANE CENTER FORECAST TRACKS MATTHEW
NORTHEAST ALONG THE CAROLINA COAST, AND THEN SOUTHEAST AND
SOUTHWEST TOWARDS THE BAHAMAS. THERE REMAINS SIGNIFICANT
UNCERTAINTY REGARDING THE EVENTUAL TRACK OF MATTHEW. CONSULT THE
LATEST FORECASTS FROM THE NATIONAL HURRICANE CENTER FOR ADDITIONAL
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT DAMAGE FROM HURRICANE MATTHEW.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Oct 7, 2:01 AM EDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
201 AM EDT FRI OCT 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     TROPICAL STORM   1 ESE PORT EVERGLADES   26.09N  80.11W
10/07/2016                   BROWARD            FL   MESONET

            A TROPICAL STORM WIND GUST OF 60 MPH...52 KNOTS...WAS
            RECORDED BY A CWOP STATION...AU497... AT 1208 AM EDT.

&&

EVENT NUMBER MFL1600554

KELLY
Local storm report, Oct 7, 2:05 AM EDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
205 AM EDT FRI OCT 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TROPICAL STORM   1 SE SOUTH PALM BEACH   26.61N  80.03W
10/06/2016                   PALM BEACH         FL   C-MAN STATION

            A TROPICAL STORM FORCE WIND GUST OF 60 MPH... 52 KNOTS
            WAS REPORTED BY THE C-MAN STATION... LKWF1... LOCATED IN
            LAKE WORTH AT 630PM EDT.

&&

EVENT NUMBER MFL1600555

KELLY
Local storm report, Oct 7, 2:28 AM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
228 AM EDT FRI OCT 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TROPICAL STORM   PALM BEACH GARDENS      26.83N  80.11W
10/06/2016                   PALM BEACH         FL   PUBLIC

            REPORTS OF MULTIPLE TREES DOWN IN PALM BEACH GARDENS
            REPORTED VIA SOCIAL MEDIA. TIMING IS BASED ON HIGHEST
            WIND GUST IN THE AREA AROUND THE TIME REPORTED.

&&

EVENT NUMBER MFL1600556

KELLY
Local storm report, Oct 7, 2:34 AM EDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
234 AM EDT FRI OCT 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TROPICAL STORM   WEST PALM BEACH         26.71N  80.06W
10/07/2016                   PALM BEACH         FL   PUBLIC

            MULTIPLE AWNINGS RIPPED OFF MULTIPLE STOREFRONTS IN
            DOWNTOWN WEST PALM BEACH. TIMING IS ESTIMATED BY
            STRONGEST WIND GUST IN THE AREA AT THE TIME OF THE
            REPORT.

&&

EVENT NUMBER MFL1600557

KELLY
Local storm report, Oct 7, 2:37 AM EDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
237 AM EDT FRI OCT 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TROPICAL STORM   2 NNW JUNO BEACH        26.91N  80.07W
10/07/2016                   PALM BEACH         FL   PUBLIC

            A DOWNED TREE PARTIALLY BLOCKED US-1 IN JUPITER.

&&

EVENT NUMBER MFL1600558

KELLY
Local storm report, Oct 7, 4:12 AM EDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
412 AM EDT FRI OCT 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TROPICAL STORM   8 SSE KEY BISCAYNE      25.59N  80.10W
10/06/2016                   AMZ651             FL   C-MAN STATION

            THERE WAS SUSTAINED WINDS OF 34 KTS AT THE FOWEY ROCKS
            CMAN STATION. THIS SENSOR IS LOCATED 144 FEET ABOVE THE
            SURFACE.

0145 PM     TROPICAL STORM   PORT EVERGLADES         26.10N  80.12W
10/06/2016                   BROWARD            FL   PUBLIC

            WIND GUST OF 59 MPH AT 1345.

0212 PM     TROPICAL STORM   1 SE SOUTH PALM BEACH   26.61N  80.03W
10/06/2016                   PALM BEACH         FL   C-MAN STATION

            THERE WERE SUSTAINED WINDS OF 35 KNOTS AT THE LAKE
            WORTH CMAN STATION

0330 PM     TROPICAL STORM   MIAMI SHORES            25.87N  80.19W
10/06/2016                   MIAMI-DADE         FL   PUBLIC

            TREE DOWN AT NE 101ST ST AND GRAND CONCOURSE

0415 PM     TROPICAL STORM   1 NNW JUNO BEACH        26.89N  80.06W
10/06/2016                   PALM BEACH         FL   MESONET

            TROPICAL STORM SUSTIANED WIND OF 40 MPH...35 KNOTS...
            REPORTED BY THE WXFLOW MESONET SITE ...XJUP...

0535 PM     TROPICAL STORM   1 NNW JUNO BEACH        26.89N  80.06W
10/06/2016                   PALM BEACH         FL   MESONET

            A TROPICAL STORM FORCE SUSTAINED WIND OF 43 MPH...37
            KNOTS... WAS REPORTED BY THE WXFLOW MESONET
            SITE...XJUP...

0600 PM     TROPICAL STORM   1 SE SOUTH PALM BEACH   26.61N  80.03W
10/06/2016                   PALM BEACH         FL   C-MAN STATION

            SUSTAINED TROPICAL FORCE WINDS AT THE C-MAN
            STATION...LKWF1... LOCATED AT THE LAKE WORTH PIER.
            HIGHEST SUSTAINED WINDS 40 KNOTS...46 MPH...WITH WIND
            GUST UP TO 48 KNOTS ...55MPH..

0600 PM     TROPICAL STORM   8 SSE KEY BISCAYNE      25.59N  80.10W
10/06/2016                   AMZ651             FL   C-MAN STATION

            SUSTAINED TROPICAL FORCE WINDS AT THE C-MAN STATION
            ...FWYF1...LOCATED AT FOWEY ROCKS. HIGHEST SUSTAINED
            WINDS 36 KNOTS...41 MPH...WITH WIND GUST UP TO 42
            KNOTS...48 MPH...

0615 PM     TROPICAL STORM   1 NNW JUNO BEACH        26.89N  80.06W
10/06/2016                   PALM BEACH         FL   MESONET

            A TROPICAL STORM FORCE SUSTAINED WIND OF 46MPH...40
            KNOTS... WAS REPORTED BY THE WXFLOW MESONET SITE...XJUP

0630 PM     TROPICAL STORM   1 SE SOUTH PALM BEACH   26.61N  80.03W
10/06/2016                   PALM BEACH         FL   C-MAN STATION

            A TROPICAL STORM FORCE WIND GUST OF 60 MPH... 52 KNOTS
            WAS REPORTED BY THE C-MAN STATION... LKWF1... LOCATED IN
            LAKE WORTH AT 630PM EDT.

0705 PM     TROPICAL STORM   1 NNE JUNO BEACH        26.89N  80.05W
10/06/2016                   AMZ650             FL   MESONET

            A TROPICAL STORM WIND GUST OF 67MPH...58 KNOTS... WAS
            RECORDED BY THE WXFLOW MESONET SITE...XJUP...LOCATED IN
            JUNO BEACH AT 705 PM EDT.

0715 PM     TROPICAL STORM   1 NNW JUNO BEACH        26.89N  80.06W
10/06/2016                   PALM BEACH         FL   MESONET

            A TROPICAL STORM FORCE SUSTAINED WIND OF 56 MPH...49
            KNOTS WAS REPORTED BY THE WXFLOW MESONET SITE...XJUP...

0717 PM     TROPICAL STORM   2 ENE PALM BEACH GARDEN 26.84N  80.07W
10/06/2016                   PALM BEACH         FL   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED AND MEASURED A 67MPH ... 58
            KNOTS WIND GUST 2 MILES ENE OF PALM BEACH GARDENS AT 717
            PM EDT.

0720 PM     TROPICAL STORM   PALM BEACH GARDENS      26.83N  80.11W
10/06/2016                   PALM BEACH         FL   PUBLIC

            REPORTS OF MULTIPLE TREES DOWN IN PALM BEACH GARDENS
            REPORTED VIA SOCIAL MEDIA. TIMING IS BASED ON HIGHEST
            WIND GUST IN THE AREA AROUND THE TIME REPORTED.

0830 PM     TROPICAL STORM   1 NNW JUNO BEACH        26.89N  80.06W
10/06/2016                   PALM BEACH         FL   MESONET

            TROPICAL STORM FORCE SUSTAINED WINDS OF 52MPH...45
            KNOTS... WAS REPORTED BY THE WXFLOW MESONET
            SITE...XJUP...

0915 PM     TROPICAL STORM   1 NNW JUNO BEACH        26.89N  80.06W
10/06/2016                   PALM BEACH         FL   MESONET

            SUSTAINED TROPICAL STORM FORCE WINDS OF 48 MPH...43
            KNOTS... WAS REPORTED BY THE WXFLOW MESONET
            SITE...XJUP...

1000 PM     TROPICAL STORM   10 NW PAHOKEE           26.90N  80.79W
10/06/2016                   AMZ610             FL   MESONET

            TROPICAL STORM FORCE SUSTAINED WIND OF 39 MPH...34
            KNOTS... WAS REPORTED BY THE SFWMD SITE ...LZ40 LOCATED
            IN THE CENTER OF LAKE OKEECHOBEE. MAXIMUM WIND GUST WAS
            50 MPH.

1026 PM     TROPICAL STORM   2 NNW JUNO BEACH        26.91N  80.07W
10/06/2016                   PALM BEACH         FL   MESONET

            A TROPICAL STORM WIND GUST OF 61MPH...53 KNOTS... WAS
            RECORDED BY THE WXFLOW MESONET SITE...XOAK...LOCATED 2
            MILES SE OF JUPITER AT 1026 PM EDT.

1130 PM     TROPICAL STORM   10 NW PAHOKEE           26.90N  80.79W
10/06/2016                   AMZ610             FL   MESONET

            TROPICAL STORM FORCE SUSTAINED WINDS OF 39 MPH...34
            KNOTS... WAS REPORTED BY THE SFWMD SITE...LZ40...
            LOCATED IN THE CENTER OF LAKE OKEECHOBEE.

1140 PM     TROPICAL STORM   1 E DEERFIELD BEACH     26.31N  80.08W
10/06/2016                   BROWARD            FL   BROADCAST MEDIA

            UNOFFICIAL REPORT OF POSSIBLE DAMAGE TO THE DEERFIELD
            BEACH PIER. MORE INFORMATION WILL BE UPDATED AS IT
            BECOMES AVALIABLE.

1208 AM     TROPICAL STORM   1 ESE PORT EVERGLADES   26.09N  80.11W
10/07/2016                   BROWARD            FL   MESONET

            A TROPICAL STORM WIND GUST OF 60 MPH...52 KNOTS...WAS
            RECORDED BY A CWOP STATION...AU497... AT 1208 AM EDT.

0115 AM     TROPICAL STORM   10 NW PAHOKEE           26.90N  80.79W
10/07/2016                   AMZ610             FL   MESONET

            TROPICAL STORM FORCE SUSTAINED WIND GUST OF 40 MPH...35
            KNOTS... WAS REPORTED BY THE SFWMD MESONET
            SITE...LZ40... LOCATED IN THE CENTER OF LAKE OKEECHOBEE.

0120 AM     TROPICAL STORM   2 NNW JUNO BEACH        26.91N  80.07W
10/07/2016                   PALM BEACH         FL   PUBLIC

            A DOWNED TREE PARTIALLY BLOCKED US-1 IN JUPITER.

0126 AM     TROPICAL STORM   2 NNW JUNO BEACH        26.91N  80.07W
10/07/2016                   PALM BEACH         FL   MESONET

            A TROPICAL STORM WIND GUST OF 59 MPH...51 KNOTS...WAS
            RECORDED BY THE WXFLOW MESONET SITE...XOAK...LOCATED 2
            MILES SE OF JUPITER AT 126 AM EDT.

0130 AM     TROPICAL STORM   WEST PALM BEACH         26.71N  80.06W
10/07/2016                   PALM BEACH         FL   PUBLIC

            MULTIPLE AWNINGS RIPPED OFF MULTIPLE STOREFRONTS IN
            DOWNTOWN WEST PALM BEACH. TIMING IS ESTIMATED BY
            STRONGEST WIND GUST IN THE AREA AT THE TIME OF THE
            REPORT.

&&

EVENT NUMBER MFL1600534 MFL1600535 MFL1600536 MFL1600537 MFL1600542
MFL1600543 MFL1600538 MFL1600539 MFL1600544 MFL1600555 MFL1600541
MFL1600545 MFL1600540 MFL1600556 MFL1600546 MFL1600548 MFL1600547
MFL1600553 MFL1600549 MFL1600550 MFL1600554 MFL1600551 MFL1600558
MFL1600552 MFL1600557

KELLY

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 8:06 PM EDTSpecial Weather StatementMFLPalm Beach39 min
Oct 6, 8:19 PM EDTSpecial Marine WarningMFL26 min
Oct 6, 8:31 PM EDTSmall Craft AdvisoryMFL11 hr
Oct 6, 8:31 PM EDTSpecial Weather StatementMFLPalm Beach44 min
Oct 6, 8:59 PM EDTSpecial Weather StatementMFLPalm Beach2 hr
Oct 6, 9:57 PM EDTSpecial Marine WarningMFL48 min
Oct 6, 10:20 PM EDTSpecial Weather StatementMFLPalm Beach40 min
Oct 6, 11:17 PM EDTSpecial Weather StatementMFLPalm Beach43 min
Oct 6, 11:58 PM EDTSpecial Weather StatementMFLBroward32 min
Oct 7, 12:38 AM EDTSpecial Weather StatementMFLPalm Beach52 min
Oct 7, 1:31 AM EDTSpecial Weather StatementMFLPalm Beach59 min
Oct 7, 2:13 AM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Oct 7, 8:52 AM EDTRip Current StatementMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach19 hr
Oct 7, 12:01 PM EDTBeach Hazards StatementMFLCollier34 hr

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.